# SDR MASA2023122200145

- Difficulty date: December 22, 2023
- Submitted: December 23, 2023
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 26,496 hours, 20,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EXIT SIGN SEVERAL LED OUT. CURRENTLY OUT OF SERVICE.  REPLACED 2 BULBS IN SIGN.
